Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 306, NWS Tulsa, OK

May 13, 2008Okfuskee County, Okmulgee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 13, 2008, 7:45 PM CDT for Okfuskee County, Okmulgee County, Oklahoma. It was in force for 60 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 13, 2008, 7:45 PM CDT (00:45 UTC)
Expired
May 13, 2008, 8:45 PM CDT
In force
60 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Okfuskee County, OK, Okmulgee County, OK

The radar

The Tulsa radar (KINX), 90 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 13, 7:50 PM CDTHAIL 1.754 Sw Okemah, OK
May 13, 8:36 PM CDTHAIL 0.75Hoffman, OK
May 13, 8:46 PM CDTHAIL 1.752 Sw Okemah, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 13, 2:03 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.8 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2008-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1108 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2008-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1108 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
1441 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
247 m²/s²
Significant tornado parameter
0.7
Supercell composite
7.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 140045
SVRTSA
OKC107-111-140145-
/O.NEW.KTSA.SV.W.0306.080514T0045Z-080514T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
745 PM CDT TUE MAY 13 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA
  SOUTHERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 845 PM CDT

* AT 741 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND
  DAMAGING WINDS TO 70 MPH. THIS STORM WAS LOCATED NEAR OKEMAH...
  MOVING EAST AT 25 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...OKFUSKEE...
  CLEARVIEW...WELEETKA...PHAROAH...WILSON...HENRYETTA...SCHULTER...
  DEWAR...GRAYSON AND HOFFMAN.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3556 9583 3548 9583 3547 9588 3539 9587
      3538 9597 3530 9598 3530 9644 3552 9639
      3563 9625
TIME...MOT...LOC 0045Z 275DEG 23KT 3544 9627

$$
3 follow-up statements
000 
WWUS54 KTSA 140105
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
805 PM CDT TUE MAY 13 2008

OKC107-111-140145-
/O.CON.KTSA.SV.W.0306.000000T0000Z-080514T0145Z/
OKMULGEE OK-OKFUSKEE OK-
805 PM CDT TUE MAY 13 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR EASTERN OKFUSKEE AND SOUTHERN OKMULGEE COUNTIES...

AT 802 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL AND DESTRUCTIVE WINDS TO 80 MPH. THIS STORM WAS LOCATED NEAR
PHAROAH...MOVING EAST AT 25 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BRYANT...
WILSON...HENRYETTA...SCHULTER...DEWAR...GRAYSON AND HOFFMAN.

THIS IS A DANGEROUS STORM THAT IS LIKELY PRODUCING VERY LARGE HAIL
AND DAMAGING WINDS. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

LAT...LON 3556 9583 3548 9583 3547 9588 3539 9587
      3538 9597 3530 9598 3530 9644 3552 9634
      3562 9621
TIME...MOT...LOC 0105Z 275DEG 23KT 3543 9611

$$
000 
WWUS54 KTSA 140120
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
820 PM CDT TUE MAY 13 2008

OKC107-111-140145-
/O.CON.KTSA.SV.W.0306.000000T0000Z-080514T0145Z/
OKMULGEE OK-OKFUSKEE OK-
820 PM CDT TUE MAY 13 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHEASTERN OKFUSKEE AND SOUTHERN OKMULGEE COUNTIES...

AT 817 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL
AND DAMAGING WINDS TO 70 MPH. THIS STORM WAS LOCATED NEAR
HENRYETTA...MOVING EAST AT 25 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HENRYETTA...
SCHULTER...DEWAR...GRAYSON AND HOFFMAN.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3556 9583 3548 9583 3547 9588 3539 9587
      3538 9597 3530 9598 3530 9638 3549 9621
      3558 9607
TIME...MOT...LOC 0120Z 275DEG 23KT 3542 9599

$$
000 
WWUS54 KTSA 140141
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
841 PM CDT TUE MAY 13 2008

OKC107-111-140151-
/O.EXP.KTSA.SV.W.0306.000000T0000Z-080514T0145Z/
OKMULGEE OK-OKFUSKEE OK-
841 PM CDT TUE MAY 13 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OKFUSKEE AND
SOUTHERN OKMULGEE COUNTIES EXPIRES AT 845 PM CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM.

LAT...LON 3556 9583 3548 9583 3547 9588 3539 9587
      3538 9597 3530 9598 3530 9638 3549 9621
      3558 9607
TIME...MOT...LOC 0141Z 275DEG 23KT 3541 9583

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 5:30 PM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, May 13, 5:30 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
530 PM CDT TUE MAY 13 2008

.DISCUSSION...
SENT A QUICK UPDATE WHICH REFLECTS THE ADDITION OF TORNADO WATCH
312...INCLUSIVE OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
TORNADO WATCH 311 LEFT AS IS. AS OF LATE AFTERNOON...SQUALL LINE
ORGANIZING ACROSS NORTHEAST OKLAHOMA ALONG ADVANCING COLD FRONT.
NO OTHER CHANGES TO FORECAST.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...23
Hazardous weather outlook, May 13, 5:18 PM CDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
518 PM CDT TUE MAY 13 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
518 PM CDT TUE MAY 13 2008

..SEVERE THUNDERSTORMS LIKELY INTO THE OVERNIGHT HOURS...

...LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES POSSIBLE...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

TORNADO.
        RISK...ELEVATED.
        AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...AFTER 5 PM...BECOMING LIMITED AFTER 10 PM.

	AREA AT GREATEST RISK...WEST OF A LINE FROM GROVE TO ANTLERS.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 5 PM.

	AREA AT GREATEST RISK...EASTERN OKLAHOMA LATE AFTERNOON AND EVENING...
                FAR NORTHWEST ARKANSAS THIS EVENING...SHIFTING INTO SOUTHEAST
                OKLAHOMA AND WEST CENTRAL ARKANSAS OVERNIGHT.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS EVENING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS EVENING.

DISCUSSION...
LOW LEVEL MOISTURE IS IN PLACE LATE THIS AFTERNOON OUT AHEAD OF
SURFACE COLD FRONT THAT HAS ENTERED EASTERN OKLAHOMA. STORMS HAVE
INITIATED ALONG THE FRONT...AND IT APPEARS THAT NEW UPDRAFTS WILL
BE SUSTAINED AS THE CAP CONTINUES TO WEAKEN.

A FEW ELEVATED THUNDERSTORMS REMAIN ONGOING ACROSS NORTHWEST
ARKANSAS...HOWEVER...THE THREAT OF SEVERE WEATHER WILL BE FOCUSED
ACROSS EASTERN OKLAHOMA ALONG THE FRONT. SURFACE BASED CAPE
VALUES ALONG AND JUST EAST OF THE FRONT AROUND 3000 J/KG...LIFTED
INDEX VALUES OF -8 TO -10 ...AND ADEQUATE SHEAR IN PLACE WILL BE
SUFFICIENT FOR POSSIBLE SUPERCELL DEVELOPMENT ACROSS NORTHEAST
OKLAHOMA LATE THIS AFTER NOON OR EARLY EVENING. AS THESE STORMS
INTENSIFY QUICKLY THEY WILL BE CAPABLE OF PRODUCING LARGE
HAIL...DAMAGING WINDS...AND A FEW TORNADOES THIS EVENING.

THE COLD FRONT WILL MOVE SOUTHEAST AND BE POSITIONED SOUTH OF
I-44 TOWARDS MIDNIGHT. THE SEVERE THREAT WILL END NORTH OF THE
FRONT...WHILE CONTINUING INTO THE OVERNIGHT TO THE SOUTH. AT THAT
TIME THE WIND PROFILES WILL FAVOR A MORE LINEAR MODE OF STORMS
WITH LARGE HAIL AND DAMAGING WINDS BECOMING THE MAIN THREAT...HOWEVER
ANY MORE ORGANIZED STORM CLUSTERS COULD SPAWN A TORNADO.

STORMS WILL CONTINUE TO DEVELOP SOUTH OF THE FRONT OVER NORTH
TEXAS AND MOVE INTO SOUTHEAST OKLAHOMA OVERNIGHT WITH THE
POTENTIAL FOR HEAVY RAINFALL.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE REQUIRED THROUGH MUCH OF TONIGHT.
SEVERE WEATHER PREPARATIONS SHOULD BE COMPLETED...ESPECIALLY IN
AREAS ENGAGED IN ONGOING CLEAN-UP FROM SATURDAYS STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY THROUGH MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE COLD FRONT IS EXPECTED TO STALL ACROSS NORTH TEXAS ON
WEDNESDAY. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND NORTH
OF THE FRONT AS EARLY AS WEDNESDAY MORNING...AS DEEP LAYERED LIFT
INCREASES AHEAD OF AN APPROACHING UPPER LEVEL LOW. THUNDERSTORMS
SHOULD EXPAND IN COVERAGE LATER WEDNESDAY AND INTO WEDNESDAY NIGHT
AS THE MAIN UPPER SYSTEM AND ASSOCIATED SURFACE LOW EJECT ACROSS
THE AREA. SEVERE THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AND
WEDNESDAY NIGHT...MAINLY SOUTH OF INTERSTATE 40...WITH LARGE HAIL
AND DAMAGING WINDS BEING THE MAIN THREAT.

LOCALLY HEAVY RAINFALL MAY DEVELOP AS WELL...WITH 1 TO 3 INCHES OF
RAIN POSSIBLE.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
CONTINUE TO MONITOR LATER FORECASTS AND DISCUSSIONS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, May 13, 4:24 PM CDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
424 PM CDT TUE MAY 13 2008

ARZ019-020-029-132200-
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-
424 PM CDT TUE MAY 13 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     NORTHEASTERN SEBASTIAN AND FRANKLIN

IN NORTHWEST ARKANSAS
     SOUTHEASTERN CRAWFORD

AT 424 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
BURNVILLE...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CONCORD...PINEY...PLEASANT HILL...
CROSSROADS...MILLTOWN...OZARK...MULBERRY...CHARLESTON...BRANCH...
URSULA...PETER PENDER...VESTA...MEG...DENNING...CECIL...ALTUS...
TONEY...LONELM...CRAVENS...JETHRO...FERN...WIEDERKEHR VILLAGE...
GREENWOOD...BARLING...LAVACA...DAYTON...WITCHERVILLE...WASHBURN...
BURNVILLE...EXCELSIOR...FORT CHAFFEE...JENNY LIND...RYE HILL...
BLOOMER...CENTRAL CITY...ALMA...KIBLER...SHIBLEY AND DYER.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

LAT...LON 3545 9370 3507 9420 3528 9445 3532 9444
      3572 9400
TIME...MOT...LOC 2124Z 225DEG 25KT 3520 9420
Special weather statement, May 13, 5:11 PM CDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
511 PM CDT TUE MAY 13 2008

ARZ020-132245-
FRANKLIN AR-
511 PM CDT TUE MAY 13 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTY...

IN WEST CENTRAL ARKANSAS
     EASTERN FRANKLIN

AT 511 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
ALTUS...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...ALIX...OZARK...DENNING...ALTUS...
WATALULA...MOUNTAIN TOP AND WIEDERKEHR VILLAGE.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

LAT...LON 3568 9370 3537 9370 3537 9376 3538 9378
      3537 9378 3533 9378 3532 9382 3547 9393
TIME...MOT...LOC 2211Z 240DEG 33KT 3545 9377
Special weather statement, May 13, 5:18 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
518 PM CDT TUE MAY 13 2008

OKZ064-132300-
CREEK OK-
518 PM CDT TUE MAY 13 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     CREEK

AT 518 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
EAST OF SHAMROCK...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...BRISTOW...MILFAY...SLICK...
DEPEW...SHAMROCK...DRUMRIGHT AND KELLYVILLE.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3609 9620 3578 9619 3567 9662 3598 9663
TIME...MOT...LOC 2218Z 242DEG 26KT 3592 9648
Local storm report, May 13, 7:04 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
704 PM CDT TUE MAY 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             PADEN                   35.51N 96.57W
05/13/2008  M1.00 INCH       OKFUSKEE           OK   EMERGENCY MNGR

&&

MAT
Local storm report, May 13, 7:29 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
729 PM CDT TUE MAY 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             BOLEY                   35.49N 96.48W
05/13/2008  E1.00 INCH       OKFUSKEE           OK   PUBLIC

&&

RBD

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 8:04 PM CDTSevere Thunderstorm WarningTSAMcIntosh56 min
May 13, 8:52 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner26 min
May 13, 9:06 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg38 min
May 13, 10:09 PM CDTSpecial Weather StatementTSAHaskell36 min
May 13, 10:17 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah43 min
May 13, 10:50 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore55 min
May 13, 11:31 PM CDTSevere Thunderstorm WarningTSALatimer43 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.